# SDR CALA2025122312328

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57105
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA BS 1016+2,  RBL2 BETWEEN RBL 2 - 20,  SUPPORT ANGLE  INSTALLED A NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0 & DWG 147A5700.
